# SDR CA131113007

- Difficulty date: September 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Part time: 863 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT COMING IN FOR LANDING, AFTER LANDING, GEAR HANDLE MOVED TO DOWN POSITION, ONLY NLG EXTENDED, DOWN, BOTH MLG REMAIN IN RETRACTED, UP, POSITION.  PILOTS FOLLOWED THE CHECKLIST WHERE IT STATES TO CYCLE THE LANDING GEAR HANDLE, BUT IT WAS NOT POSSIBLE, HANDLE WAS LOCKED IN DOWN POSITION.  REQUIRED MANUAL GEAR EXTENSION. AFTER LANDING THE CREW GOT A ANTI-SKID OTBD AND ANTI-SKID INBD CAUTION MESSAGES,  MECHANICS CHECKED THE STORED FAULT ON THE PROXIMITY SENSOR ELECTRONIC UNIT, PSEU, AND FOUND 2  MESSAGES:  DO08, ARROW-DOWN, ERR, COCKPIT VOICE RECORDER, DO43, ARROW-DOWN, ERR, SELECTOR VALVE, MFG COMMENTS: MLG SELECTOR VALVE REPLACED, ACFT RETURNED TO SERVICE, ADVISED OPERATOR ABOUT THE USAGE OF THE DOWNLOCK RELEASE BUTTON EXPLAINED IN THE FLIGHT CREW OPERATING MANUAL. SELECTOR VALVE SENT TO VENDOR FOR TEAR DOWN REPORT.  WILL UPDATE THE SDR FOLLOWING RECEPTION OF THE SELECTOR VALVE TEAR DOWN REPORT FROM THE VENDOR.  PRESENTLY INVESTIGATING THE ANTI-SKID MESSAGES AND THE STORED COCKPIT VOICE RECORDER FAULT REPORTED BY THE PSEU.
